# SDR QXEA200500005

- Difficulty date: January 2, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,936 hours, 22,901 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX FLIGHT NR 2185 NO ARM LIGHT ON TAKEOFF ROLL FOR AUTOFEATHER SYSTEM.  REJECTED TAKEOFF AT 65 KTS. AUTOFEATHER SYSTEM CHECK ACCOMPLISHED PRIOR TO TAXI OUT.  MAINTENANCE REPLACED NR 1 AND NR 2 ENGINE WIRING HARNESS.  COMPLIED WITH AUTOFEATHER SYSTEM OPERATION CHECK.  CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
